# SDR ASAA0853559

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,831 hours, 2,581 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225129105
- Part serial: 168Y75
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,831 hours, 2,581 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RADAR HAS INTERMITMENT SPOKES OF GREEN AND YELLOW ALONG WITH NORMAL WX RETURNS.  UNABLE TO CONFIRM FAULT.  WXR SYSTEM TEST GOOD REF MM 34 43 00.  FLT CREW CHECK WXR OPS NORMAL.  VERIFICATION FLT SATISFACTORY.
